# SDR ZZDA2011429

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LINER LOWER ATTACH ANGLE, BENT AND ELONGATED HOLE.  ACCOMPLISHED LOWER ATTACH ANGLE REPLACEMENT PER B717 SRM 51-70-11.
